MathSciNet Relay Station
MathSciNet bibliographic data
MR1166487 34A55 (34L25 65L99)
Chen, Y.; Rokhlin, V. On the inverse scattering problem for the Helmholtz equation in one dimension. Inverse Problems 8 (1992), no. 3, 365–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement